Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I am diagnosed with hypothyroidism. Does euthyrox cause tiredness,stress and constipation ?

hi, my name is Simona and i.m 33 years old. i ve been diagnozed with hypotiroidism when i was 14. i took euthyrox for about 1 year and i don t know for what reasons i haven ttake any since. I feel realy tired , stressed, constipated, my hair is falling badly, my nails are brittle, and i asked my gp to have some test done. The results came back with TSH =4 and that was all. they said is normal but i am still in dout is ok cause I feel miserable, tired and unhappy and i always did . What shall i do? thanks
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Normal TSH level is 0.3-3.04 since 2003 American guidelines. Yours is high indicating your hypothyroidism isn't being treated completely. Get your Free T3 and Free T4 levels estimated as well to confirm. The dose may need to be increased for Euthyrox. What is the present dose that you are taking. Since you are experiencing symptoms of Hypothyroidism which is linked to depressive symptoms as well. How are your menstrual cycles. Do you bleed heavily. If Yes, this is probably the result of uncontrolled hypothyroidism. Kindly consult your Doctor or get a Second opinion.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor